Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

Contents of Volume 96, Number 3

All articles in this issue are freely accessible.
View front matter and back matter from the print issue of this journal View front and back matter from the print issue
A new characterization for $p$-local balanced projective groups
Mark Lane.
Proc. Amer. Math. Soc. 96 (1986), 379-386
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 822423
Completely semisimple semigroups and epimorphisms
Peter M. Higgins.
Proc. Amer. Math. Soc. 96 (1986), 387-390
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 822424
Every curve on a nonsingular surface can be defined by two equations
M. Boratyński.
Proc. Amer. Math. Soc. 96 (1986), 391-393
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 822425
A note on minimal modular symbols
Avner Ash.
Proc. Amer. Math. Soc. 96 (1986), 394-396
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 822426
Analytic functionals and the Bergman projection on circular domains
Paul Zorn.
Proc. Amer. Math. Soc. 96 (1986), 397-401
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 822427
Remarks on Pettis integrability
R. Huff.
Proc. Amer. Math. Soc. 96 (1986), 402-404
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 822428
Multiple nontrivial solutions of resonant and nonresonant asymptotically linear problems
Shair Ahmad.
Proc. Amer. Math. Soc. 96 (1986), 405-409
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 822429
Some spectral properties of the perturbed polyharmomic operator
Daniel Eidus.
Proc. Amer. Math. Soc. 96 (1986), 410-412
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 822430
Additivity of Jordan$^{∗}$-maps on $AW^{∗}$-algebras
Jôsuke Hakeda.
Proc. Amer. Math. Soc. 96 (1986), 413-420
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 822431
A singular integral
Javad Namazi.
Proc. Amer. Math. Soc. 96 (1986), 421-424
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 822432
Uniformly persistent systems
Geoffrey Butler, H. I. Freedman and Paul Waltman.
Proc. Amer. Math. Soc. 96 (1986), 425-430
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 822433
Composing functions of bounded $𝜙$-variation
J. Ciemnoczołowski and W. Orlicz.
Proc. Amer. Math. Soc. 96 (1986), 431-436
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 822434
Comparison theorem for conjugate points of systems of $n$th order nonselfadjoint differential equations
E. C. Tomastik.
Proc. Amer. Math. Soc. 96 (1986), 437-442
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 822435
Small commutators and invariant subspaces
Hua Xin Lin.
Proc. Amer. Math. Soc. 96 (1986), 443-446
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 822436
Second derivative $L^{p}$-estimates for elliptic equations of nondivergent type
Fang-Hua Lin.
Proc. Amer. Math. Soc. 96 (1986), 447-451
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 822437
On approximation by rationals from a hyperplane
Gerhard Gierz and Boris Shekhtman.
Proc. Amer. Math. Soc. 96 (1986), 452-454
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 822438
A partial integration formula for product integrals of unbounded operator-valued functions
Rhonda J. Hughes.
Proc. Amer. Math. Soc. 96 (1986), 455-461
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 822439
Invariant subspaces for algebras of subnormal operators
James E. Thomson.
Proc. Amer. Math. Soc. 96 (1986), 462-464
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 822440
The maximum modulus principle for CR functions
Andrei Iordan.
Proc. Amer. Math. Soc. 96 (1986), 465-469
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 822441
A generalization of slowly varying functions
D. Drasin and E. Seneta.
Proc. Amer. Math. Soc. 96 (1986), 470-472
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 822442
Unimodular matrices in Banach algebra theory
Gustavo Corach and Angel R. Larotonda.
Proc. Amer. Math. Soc. 96 (1986), 473-477
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 822443
Decomposition of positive projections onto Jordan algebras
A. Guyan Robertson.
Proc. Amer. Math. Soc. 96 (1986), 478-480
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 822444
Boundary behavior of Green potentials
Daniel H. Luecking.
Proc. Amer. Math. Soc. 96 (1986), 481-488
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 822445
Stability of polynomial convexity of totally real sets
Franc Forstnerič.
Proc. Amer. Math. Soc. 96 (1986), 489-494
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 822446
A necessary condition for $L^{2}$ stability of quasilinear conservation laws
Si Ning Zheng.
Proc. Amer. Math. Soc. 96 (1986), 495-496
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 822447
Antisymmetry and the direct integral decomposition of unstarred operator algebras
Wacław Szymański.
Proc. Amer. Math. Soc. 96 (1986), 497-501
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 822448
Extension of a theorem of Baayen and Helmberg on monothetic groups
D. L. Armacost.
Proc. Amer. Math. Soc. 96 (1986), 502-504
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 822449
Decomposition theorems in rational homotopy theory
John Oprea.
Proc. Amer. Math. Soc. 96 (1986), 505-512
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 822450
A note on completely metrizable spaces
E. Michael.
Proc. Amer. Math. Soc. 96 (1986), 513-522
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 822451
An open book decomposition for $RP^{2}×S^{1}$
Eric Klassen.
Proc. Amer. Math. Soc. 96 (1986), 523-524
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 822452
The moments of certain complex potentials
Howard D. Fegan and Peter B. Gilkey.
Proc. Amer. Math. Soc. 96 (1986), 525-527
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 822453
An operator approach to the principle of inclusion and exclusion
C. J. Liu.
Proc. Amer. Math. Soc. 96 (1986), 528-536
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 822454